# SDR 95UAL900053

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPT, LT FWD ENTRY DOOR EMER PWR RESERVOIR PRESSURE THERMALLY DISCHARGED.  INSTALLED NEW DISCHARGE KIT AND SERVICED RESERVOIR.
